Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
16 p, 342.0 KB Periodic solutions of the Duffing differential equation revisited via the averaging theory / Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We use three different results of the averaging theory of first order for studying the existence of new periodic solutions in the two Duffing differential equations ¨ y + asiny = bsint and ¨ y + ay−cy3 = bsint, where a, b and c are real parameters.
2019 - 10.12150/jnma.2019.11
Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 1 (March 2019) , p. 11-26  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.